# SDR AALA2018080769001

- Difficulty date: August 2, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,165 hours, 21,879 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR.  NO EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED. REPLACED PRIORITY VALVE 1064GM IAW AMM 29-11-33, LEAK CHECKED GOOD.  REPLACED RELAY 62GA IAW 32-31-08.
